# SDR ASAA2013070995529

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 12,974 hours, 3,899 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VNAV ABNORMALLY LOW SPEED COMMANDED DURING CLIMB.  VNAV WAS COMMANDING A CLIMB SPEED OF 217 KIAS AT 4000 MSL.  VNAV RESPONDED NORMALLY TO SPEED INTERVENTION.  THROUGH THE CLIMB REGIME TO FL 360 WHEN ENGAGING VNAV IT WOULD COMMAND APPX 217KIAS.  ONCE ESTABLISHED AT CRUISE VNAV RETURNED TO NORMAL.  EXPECTED INDICATIONS.  ALSO DURING CLIMB WITH ABNORMAL VNAV INDICATIONS - THE FMC PROGRESS PAGE WOULD NOT LOG THE FUEL REMAINING FOR THE MOST RECENTLY PASSED WAYPOINT.  THE TIME OF THE WAYPOINT PASSAGE WAS LOGGED.  THE NEXT WAYPOINT HAD NO ETA DISPLAYED AND NO EXPECTED FUEL. ONCE THE ACFT LEVELED OFF IN CRUISE ALL FMC PROGRESS PAGES DISPLAYED NORMALLY - BACK TO NORMAL OPERATIONS.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 801.  FMC BITE INFLT SHOWS NO STATUS ON LT OR RT FMC. PERFORMED FIM, 34-61, TASK 836, RESET BOTH FMC AND CHECKS NORMAL ACFT OK FOR SERVICE.
